Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the reason for early periods? Had constipation, bloating

Hi, I wanted to ask what may cause my period to be 2 weeks early. I had unprotected sex 2 weeks before this early period, and a week before the early period I experienced constipation the entire week, so I was bloated. I never experience constipation so I thought that it could be a sign of pregnancy. However, I did get my period, but it was 2 weeks early. I cannot explain that. Could you please help with this? Thank you!
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Having a period two weeks earlier than the expected date is likely to be due to a mild hormonal disturbance in your body. If it has happened only once then usually no treatment is needed. You can wait till your next period and see.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor